Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Zeitschrift für Physikalische Chemie

International journal of research in physical chemistry and chemical physics

Editor-in-Chief: Rademann, Klaus


IMPACT FACTOR 2018: 0.975
5-year IMPACT FACTOR: 1.021

CiteScore 2018: 1.20

SCImago Journal Rank (SJR) 2018: 0.327
Source Normalized Impact per Paper (SNIP) 2018: 0.391

Online
ISSN
2196-7156
See all formats and pricing
More options …
Just Accepted

Issues

Diffusion und Übersättigung in Gelatine

Harry W. Morse / George W. Pierce
Published Online: 2017-01-22 | DOI: https://doi.org/10.1515/zpch-1903-4529

About the article

Published Online: 2017-01-22

Published in Print: 1903-09-01


Citation Information: Zeitschrift für Physikalische Chemie, Volume 45U, Issue 1, Pages 589–607, ISSN (Online) 2196-7156, ISSN (Print) 0942-9352, DOI: https://doi.org/10.1515/zpch-1903-4529.

Export Citation

© 2017 De Gruyter Oldenbourg.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
A.C Chatterji and Hari Bhagwan
Journal of Colloid Science, 1958, Volume 13, Number 3, Page 237
[2]
Carl Wagner
Journal of Colloid Science, 1950, Volume 5, Number 1, Page 85
[3]
Frank R Meeks and L.A Veguilla
Journal of Colloid Science, 1961, Volume 16, Number 5, Page 455
[4]
Prem Behari Mathur and A.S Lakshmanan
Journal of Colloid Science, 1960, Volume 15, Number 3, Page 205
[5]
R.L Klueh and W.W Mullins
Acta Metallurgica, 1969, Volume 17, Number 1, Page 59

Comments (0)

Please log in or register to comment.
Log in